... because he oded on heroin. Anyway... over the past couple months and throught the three year period we were together, he would give me some because I liked how it made me feel. It got to the point where I was doing it every day, snorting it. we broke up yesterday and thought i should not be talking to him I am pretty much begging him to help me taper off so I don't have too bad of withdrawls. What should I do?
Dear Consumed,If you are in withdrawal my advice is go to the hospital and sign in to the Detox unit or call around and find a Doctor who can help taper you off of it.You should be honest about the amount you have been snorting so they can give you the appropriate does to come down.Let me know how it goes for you and you will be in my prayers
I would go to the dr. or e.r. or detox clinic (whatever is available to you) and be honest and get help. Do not go back to your ex, it doesn't sound like a good relationship anyway, stay away from him and get help the right way. I don't know if it is safe to go cold turkey or not but if you can get help to make it easier on you, why not? Good luck there are a lot of people on this site who can help you and give you good advice also.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 5 answers
Posted 19 Nov 2009 • 3 answers
Posted 23 Jan 2010 • 2 answers
Posted 10 Nov 2010 • 3 answers
Posted 2 Feb 2011 • 7 answers